# SDR TSAA0253128

- Difficulty date: April 23, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545788
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ACROSS STRINGER 15L AT BS 900.  CUTOUT STRINGER SEGMENT AT BS 900.  REMOVED THE SEGMENT OF THE STRINGER AFT TO THE PRODUCTION SPLICE.  FABRICATED NEW STRINGER SEGMENT.  INSTALLED STRINGER PER SRM 53-10-3.  COMPLETED REPAIR.  AIRCRAFT RETURNED TO SERVICE.
